# SDR MALA000781

- Difficulty date: December 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON BL 0 SEAT TRACK STA 294 - 370.  REFER TO CELSIUS TASK CARD 1540, W/O19161, AND SAAB STATEMENT 340SDS000642.  MAINTENANCE REMOVED CORROSION FROM BL 0 SEAT TRACK STA 360 - 294 AS MARKED IAW SRM  51-10-30.  REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10.  CLEANED, PRIMER AND PAINTED CENTER FLANGES IAW SRM 51-20-43.  DAMAGE IS ACCEPTED AS IS REF SAAB EO340SDS000642.  COMPLIED WITH STEP 1.3 THRU 1.32 REF SAAB EO340SDS000642.
